It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Rectal & Anal Message Board

  • Chemo side effects..

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-19-2021, 02:58 PM   #1
    Hawki39
    (male)
     
    Hawki39's Avatar
     
    Join Date: Sep 2021
    Location: MAHANOY CITY
    Posts: 1
    Hawki39 HB User
    Chemo side effects..

    Hi All,
    I am new here; I have stage 3 colorectal cancer. I am just finishing 28 treatments of radiation. I was taking chemo pills but had a reaction to them causing severe pain episodes to my heart. I am now going through my first round of IV chemo through a port in my chest. I am experiencing diarrhea and bladder irritation (burning urination)because of the radiation. I have just started to see blister like lumps on my fingers. Is this a side effect of the cancer treatments?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:53 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!